# SDR FDEA2019042530882

- Difficulty date: April 23, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Chafed
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR FORWARD FUSELAGE CUTOUT SKIN AT STATION 899   BETWEEN LONGERON 40 AND LONGERON 42 FOUND WITH CHAFFED CHAFFED MARK AT FORWARD CARGO COMPARTMENT DOOR FORWARD FUSELAGE CUTOUT   SKIN STATION 899 BETWEEN LONGERON 40 AND LONGERON 42 TRIMMED OUT AND CARRIED   OUT REPAIR AS PER SRM 53-00-15-2R FIGURE 202 REPAIR 8. TO CARRY OUT INITIAL   INSPECTION AT INITIAL 4,000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 4,000   FLIGHT CYCLES PER SRM 53-00-15-2R TABLE 201 FIGURE 202 REPAIR 8. METHOD VISUAL,   EXTERNAL. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
